# SDR 96FDEA01016

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 187276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Condition: Corrosion
- Location: Bs 418-464
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0564 -032C, WHILE WORKING NRO498 DISCOVERED CORROSION IN BETWEEN BONDED DOUBLER AND OVERLAPPED SKIN BS 418 TO 464 STR 4R.  ACCESSED REPAIR AREA, FOUND BONBED TEAR STRAP CORRODED BEYOND LIMITS.  REMOVED FABRICATED AND INSTALLED BONDED TEAR STRAP, REINSTALLED ITEMS REMOVED FOR ACCESS IAW SRM 53-30-4, 51-40-4.
